# SDR SIMA200109501

- Difficulty date: April 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14523699413
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - FLT 4510 - DURING CLIMB-OUT, CREW NOTED ENGINE BLEED 1 LEAK IND.  DURING THIS A LOUD NOISE WAS HEARD FROM AFT AREA.  CREW RETURNED TO LGA SAFELY.  NO FURTHER INCIDENTS WERE REPORTED.  REMOVED AND REPLACED DUCT IAW AMM.  OPS CHECK GOOD.  (M)
